# SDR DALA1403459219

- Difficulty date: July 9, 2010
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 22,474 hours, 8,767 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Unknown
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY AND LAV UPPER ATTACH STRUCURE REPAIRED IAW EA 02-477514-03, ME 01 & 05.
